GENERIC NAME & AMOUNT
Each 5ml contains:
Paracetamol (micronized) 250 mg.
PACK SIZES
Suspension:
Bottle 60 Ml
INDICATIONS
- Reduces fever and relieves mild to moderate pain.
- Headache
- Toothache
- Flu
- Common cold
We have a portfolio of more than 200 products with a wide variety of pharmaceutical dosage forms.
MUP meets the needs of its partners in the healthcare society, through three critical dimensions:
Quality, Reliability & Credibility.